IEEE - Institute of Electrical and Electronics Engineers, Inc. - An Optimized LMS Algorithm for Bilinear Forms

2018 International Symposium on Electronics and Telecommunications (ISETC)

Author(s): Laura-Maria Dogariu ; Silviu Ciochina ; Constantin Paleologu ; Jacob Benesty ; Pablo Piantanida
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2018
Conference Location: Timisoara, Romania, Romania
Conference Date: 8 November 2018
Page(s): 1 - 4
ISBN (CD): 978-1-5386-5923-6
ISBN (Electronic): 978-1-5386-5925-0
ISSN (Electronic): 2475-7861
DOI: 10.1109/ISETC.2018.8583968
Regular:

In this paper we introduce an optimized version of the least-mean-square (LMS) algorithm, which is tailored for the particular case of bilinear forms. In this context, the bilinear term is defined... View More

Advertisement